Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 357, Number 11

All articles in this issue are freely accessible.

Hausdorff measures, dimensions and mutual singularity
Manav Das.
Trans. Amer. Math. Soc. 357 (2005), 4249-4268
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2156710
First countable, countably compact spaces and the continuum hypothesis
Todd Eisworth and Peter Nyikos.
Trans. Amer. Math. Soc. 357 (2005), 4269-4299
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2156711
Classification problems in continuum theory
Riccardo Camerlo, Udayan B. Darji and Alberto Marcone.
Trans. Amer. Math. Soc. 357 (2005), 4301-4328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2156712
Towers of 2-covers of hyperelliptic curves
Nils Bruin and E. Victor Flynn.
Trans. Amer. Math. Soc. 357 (2005), 4329-4347
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2156713
Uniform properties of rigid subanalytic sets
Leonard Lipshitz and Zachary Robinson.
Trans. Amer. Math. Soc. 357 (2005), 4349-4377
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2156714
On the power series coefficients of certain quotients of Eisenstein series
Bruce C. Berndt and Paul R. Bialek.
Trans. Amer. Math. Soc. 357 (2005), 4379-4412
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2156715
Functional equations and their related operads
Vahagn Minasian.
Trans. Amer. Math. Soc. 357 (2005), 4413-4443
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2156716
Riemannian nilmanifolds and the trace formula
Ruth Gornet.
Trans. Amer. Math. Soc. 357 (2005), 4445-4479
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2156717
On the absolutely continuous spectrum of one-dimensional quasi-periodic Schrödinger operators in the adiabatic limit
Alexander Fedotov and Frédéric Klopp.
Trans. Amer. Math. Soc. 357 (2005), 4481-4516
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2156718
On the mod $p$ cohomology of $BPU(p)$
Ales Vavpetic and Antonio Viruel.
Trans. Amer. Math. Soc. 357 (2005), 4517-4532
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2156719
Free and semi-inert cell attachments
Peter Bubenik.
Trans. Amer. Math. Soc. 357 (2005), 4533-4553
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2156720
Aleksandrov surfaces and hyperbolicity
Byung-Geun Oh.
Trans. Amer. Math. Soc. 357 (2005), 4555-4577
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2156721
Canonical varieties with no canonical axiomatisation
Ian Hodkinson and Yde Venema.
Trans. Amer. Math. Soc. 357 (2005), 4579-4605
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2156722
Nonautonomous Kato classes of measures and Feynman-Kac propagators
Archil Gulisashvili.
Trans. Amer. Math. Soc. 357 (2005), 4607-4632
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2156723
Irregular hypergeometric systems associated with a singular monomial curve
María Isabel Hartillo-Hermoso.
Trans. Amer. Math. Soc. 357 (2005), 4633-4646
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2156724
Unipotent flat bundles and Higgs bundles over compact Kähler manifolds
Silke Lekaus.
Trans. Amer. Math. Soc. 357 (2005), 4647-4659
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2156725
Outer factorizations in one and several variables
Michael A. Dritschel and Hugo J. Woerdeman.
Trans. Amer. Math. Soc. 357 (2005), 4661-4679
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2156726